# SDR SWIA2022122967060

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING REPAIR ON PAX DOOR PIANO HINGE HALF ON DOOR SIDE HAS CHAFES ON THE FOLLOWING LUGS (FROM FWD SIDE TO AFT): 1, 2, 4, 5, 12, 13, 15, 16, 19, 20, 22, 24, 25, 26, AND 27. JOB 9780385 OP 00053, CAMP 25881132 FOUND ALL LUGS ON FUSELAGE SIDE OF HINGE TO BE ELONGATED WITH A GREATER DIAMETER THAN .295" CAUSING ALL FUSELAGE SIDE LUG LANDINGS TO BE CHAFED.  REO 601R-53-21-814 RECOMMENDS HINGE REPLACEMENT  REPLACED PAX DOOR HINGE FUSELAGE SIDE IAW CRJ-200 SRM 53-21-23 REV. 39 AND REO 601R-53-21-656 REV. -A
